UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On a discrete-time collocation method for the nonlinear Schrödinger equation with wave operator Journal article
Numerical Methods for Partial Differential Equations, 2013,Volume: 29,Issue: 2,Page: 693-705
Authors:  Vong S.-W.;  Meng Q.-J.;  Lei S.-L.
Favorite  |  View/Download:8/0  |  Submit date:2018/12/24
Conserved Quantity  Nonlinear Schrödinger Equation  Orthogonal Spline Collocation Method  Wave Operator